# SDR AWXA0002015

- Difficulty date: July 16, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 6516300512
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: BS 178 Bulkhead web side cracked .200" out of button-head rivet hole, WL .234 RBL 10C: Repaired BS 178 Bulkhead web fwd side WL 234 RBL 10 IAW B737 SRM 53-10-11 Pgs 1-6 Fig 1
